# SDR UIEA2025031600351

- Difficulty date: March 15, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 111,287 hours, 24,570 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Condition: Loose
- Location: Slat Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

LE SLAT ASYM EICAS MSG - EMERGENCY DECLARED( T/S SLAT ASSYM MSG PER FIM 21-81 FT 809. PROX SENSOR 303 AT L/E SLAT 9' LOOSE SHIMMED, ADJUSTED AND SECURED PROX SENSOR 303 IAW AMM 27-88-01. PERFORMED OPS CHECK IAW 27-81-00, OPS CHK SATISFACTORY )
